# SDR DALA1140580627

- Difficulty date: June 14, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N627DL
- Make and model: Boeing 757232
- Aircraft serial: 22917
- Aircraft time: 78,279 hours, 37,642 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME CORRODED ON FWD SIDE ABOVE SHEAR TIES AND AFT SIDE UNDER FAIL SAFE STRAP CHORD STA 1420 STR 29L TO DOOR FRAME 27R.  COMPLIED WITH AT SAA/SAT ON NON ROUTINE 187544 W/O 87878550001.
